danceofdays
Bluelighter
- Joined
- Dec 29, 2009
- Messages
- 357
People have been dropping left and right in western Canada from MDMA over the last month or so. Nobody seems to be totally sure what's going on, my suspicion is a cutting agent that is either causing allergic reactions or simply dangerous under the wrong circumstances (PMA, etc).
EDIT: http://news.nationalpost.com/2012/0...es-from-reaction-to-ecstasy-in-under-a-month/
VANCOUVER — A third young person from Metro Vancouver has fallen victim from a reaction to the drug Ecstasy in less than a month.
Police said Monday that a 22-year-old woman was with friends at a house party early Sunday morning when the partying turned tragic.
BC Ambulance Service paramedics and firefighters with the Vancouver Fire and Rescue Service provided emergency treatment on the woman around 6 a.m. but she later died in hospital.
Police say the victim, who was not identified, willingly ingested the drugs. Several of her friends also took the same drug but did not have a reaction, according to a police statement.
Vancouver police issued another warning to people using Ecstasy about the drug’s “inherent risks” as well as warning drug users who have used and don’t feel well to seek medical attention immediately.
The past few weeks have seen a rash of ecstasy-related fatalities in both the Lower Mainland and Calgary.
The drug left a 17-year-old girl from Abbotsford, B.C., dead and a 24-year-old woman from the same Fraser Valley community in hospital in critical condition.
And in Calgary, authorities issued similar warnings about the drug after the deaths of at least three people in that city.
“People need to be aware of the extreme danger of ingesting this drug,” said Dr. Judy MacDonald, medical officer of health for Alberta Health Service’s Calgary zone.
The caution came after three ecstasy-related deaths, including two young men in the days leading up to Christmas, and dozens of alarming ER visits.
The deaths came less than a month after a Calgary teen overdosed on Ecstasy at a house party. Alex Kristof, a Grade 11 student at Queen Elizabeth High School, was taken to the hospital after taking the drug. He died there a few days later, on Nov. 30.
Since April, Calgary emergency and urgent care departments have treated more than 100 people for ecstasy-related health concerns.
EDIT: http://news.nationalpost.com/2012/0...es-from-reaction-to-ecstasy-in-under-a-month/
Last edited:
